# SDR ASAA2017100222096

- Difficulty date: October 2, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 35,203 hours, 10,600 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8283005
- Part serial: YA013859W
- Condition: Leaking
- Location: Nr 1 Engine Fuel
- Part time: 45,289 hours, 18,128 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FUEL LEAKING FROM FUEL PUMP PAD DRAIN.  ACFT GROUNDED.  REMOVED THE FUEL PUMP, IAW AMM 73-11-01-000-801-F00.  INSTALLED A NEW FUEL PUMP IAW AMM 73-11-01-000-801-F00. OPS AND LEAK CHECKED GOOD IAW AMM TEST TABLE 71-00-00-800-811-F00.
